Evaluation of hand-foot syndrome and hand-foot skin reaction: Case series [TURKDERM]
TURKDERM. 2019; 53(1): 28-31 | DOI: 10.4274/turkderm.galenos.2018.98624  

Evaluation of hand-foot syndrome and hand-foot skin reaction: Case series

Hatice Gamze Demirdağ, Burcu Tuğrul Ayanoğlu, Başak Yalıcı Armağan
Ankara Dr. Abdurrahman Yurtaslan Oncology Training and Research Hospital, Clinic of Dermatology, Ankara, Turkey

Hand-foot syndrome (palmoplantar erythrodysesthesia, palmar-plantar erythema, toxic erythema of the palms and soles, or Burgdorf’s syndrome) is characterized by painful predominantly palmoplantar lesions with the association of different chemotherapeutic agents. More recently, hand-foot skin reaction has been reported to be associated with regimens using targeted agents, in particular the multikinase inhibitors. Hand-foot syndrome/skin reaction has a major impact on patient’s quality of life, necessitating dose reduction or treatment interruption. In this article, hand-foot syndrome and hand-foot skin reaction were discussed through patients consulted our dermatology outpatient clinic.

Keywords: Hand-foot syndrome, hand-foot skin reaction, chemotherapy, multikinase inhibitors


El-ayak sendromu ve el-ayak deri reaksiyonunun olgu serisi ile değerlendirilmesi

Hatice Gamze Demirdağ, Burcu Tuğrul Ayanoğlu, Başak Yalıcı Armağan
Ankara Dr. Abdurrahman Yurtaslan Onkoloji Eğitim ve Araştırma Hastanesi, Deri ve Zührevi Hastalıklar Kliniği, Ankara, Türkiye

El-ayak sendromu (palmoplantar eritrodizestezi, palmar-plantar eritem, avuç içi ve ayak tabanlarının toksik eritemi veya Burgdorf sendromu) başlıca palmoplantar bölgede ağrılı lezyonlarla seyreden, farklı kemoterapötik ajanlarla ilişkisi saptanmış bir deri reaksiyonudur. Son zamanlarda hedefe yönelik tedavilerin özellikle çoklu kinaz inhibitörlerinin kullanımı ile el-ayak deri reaksiyonu olarak adlandırılan yeni bir antite bildirilmiştir. El-ayak sendromu/deri reaksiyonunun, tedavi dozlarının kesilmesine veya azaltılmasına neden olarak hastaların yaşam kalitesi üzerine önemli etkileri bulunmaktadır. Burada deri ve zührevi hastalıklar polikliniğimize konsülte edilen olgular üzerinden el-ayak sendromu ve deri reaksiyonu tartışılacaktır.

Anahtar Kelimeler: El-ayak sendromu, el-ayak deri reaksiyonu, kemoterapi, çoklu kinaz inhibitörleri


Hatice Gamze Demirdağ, Burcu Tuğrul Ayanoğlu, Başak Yalıcı Armağan. Evaluation of hand-foot syndrome and hand-foot skin reaction: Case series. TURKDERM. 2019; 53(1): 28-31

Corresponding Author: Hatice Gamze Demirdağ, Türkiye


TOOLS
Full Text PDF
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar